It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


It is absolutly true that the problems in the above post are true. I had them and I no longer take Zokor or Lipitor for the same reasons. I am just getting to feel like my old, and I mean OLD self, again. My leg pains are about 85 % back to normal. I have been off the above now for over 7 months.

I did, however had to go back to taking a satin, Crestor, which metabollizes through the intestines, and not the liver. My Dr knows I cannot take satins that go through the liver so I have to take this in order to lower my lipids, which have been historically high for over forty years. I was told to discontinue the Crest. if I had the slightest leg pain, so far all is well. I feel good compaired to lhe last two months. Lets hope it does the job and all is well. I have been on it now for 6 days. Dr. told me it would show up in 4 days if I were to stop. No pain stay on the course.

Hope this has cleared up some answers that you may have had.

Good luck to all of us fighting this high chlo. problem

Ed
[QUOTE=edkal]It is absolutly true that the problems in the above post are true. I had them and I no longer take Zokor or Lipitor for the same reasons. I am just getting to feel like my old, and I mean OLD self, again. My leg pains are about 85 % back to normal. I have been off the above now for over 7 months.

I did, however had to go back to taking a satin, Crestor, which metabollizes through the intestines, and not the liver. My Dr knows I cannot take satins that go through the liver so I have to take this in order to lower my lipids, which have been historically high for over forty years. I was told to discontinue the Crest. if I had the slightest leg pain, so far all is well. I feel good compaired to lhe last two months. Lets hope it does the job and all is well. I have been on it now for 6 days. Dr. told me it would show up in 4 days if I were to stop. No pain stay on the course.

Hope this has cleared up some answers that you may have had.

Good luck to all of us fighting this high chlo. problem

Ed[/QUOTE]
Crestor is just another statin. It will affect your liver! Zetia is the anti-cholesterol drug that reduces absorbtion of cholesterol in your digestive system.
[QUOTE=HB.able.baker]Crestor is just another statin. It will affect your liver! Zetia is the anti-cholesterol drug that reduces absorbtion of cholesterol in your digestive system.[/QUOTE]


See my new post Ref: Crestor. I will not take any more of these satins, I don't care if what they say about high Lipids. I have had high Chols. for over forty years, I am 81 and how long do I have before I depart this world, I don't know, but I know this, I will not go through what years I have left, feeling like a Zombie. So long as I don't have pain from these killing drugs, I'll take my chances.

I feel good now. Better then I have in years. No more irregular heart beats, pain in my arms and legs, joints and mental collapse, I will go on until I am called to the other side.

Take this to heart. Do not go through this any more!!!!!
[QUOTE=edkal]It is absolutly true that the problems in the above post are true. I had them and I no longer take Zokor or Lipitor for the same reasons. I am just getting to feel like my old, and I mean OLD self, again. My leg pains are about 85 % back to normal. I have been off the above now for over 7 months.

I did, however had to go back to taking a satin, Crestor, which metabollizes through the intestines, and not the liver. My Dr knows I cannot take satins that go through the liver so I have to take this in order to lower my lipids, which have been historically high for over forty years. I was told to discontinue the Crest. if I had the slightest leg pain, so far all is well. I feel good compaired to lhe last two months. Lets hope it does the job and all is well. I have been on it now for 6 days. Dr. told me it would show up in 4 days if I were to stop. No pain stay on the course.

Hope this has cleared up some answers that you may have had.

Good luck to all of us fighting this high chlo. problem

Ed[/QUOTE]

So much for the trial of Crestor. The side effects came back with a vengence and I immediately stopped and in about four days or so, I felt 100% better. I have not taken any statins and I feel great. I do however take Zetia 10 mg. per day with no side effects because it does not contain statins.

On my last visit with my VA Dr. he agreed with me about the statins. I asked how many patients he knew of the same problems and he said quite a few.
I have been an almost every statin that is on the market, so I guess that after 30 years of statins, my body revolted and said no more.

I can't tell you how good I feel now. it really makes you stop and ask yourself why in the world can there be such a medicine that injures so many people of all ages. I do have a Dr. that admits that it can cause damage. What a blessing to have a man like my Dr. I am so lucky !!

So all you out there, listen to your body. If it hurts, stop the meds. and try some all natural supplements. or Zetia.

Good health to all.





All times are GMT -7. The time now is 09:26 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!